The ...-Fredholm Property for Oblique Derivative Problems.

Robert L. Borrelli

Mathematische Zeitschrift (1967)

  • Volume: 101, page 103-122
  • ISSN: 0025-5874; 1432-1823

How to cite


Borrelli, Robert L.. "The ...-Fredholm Property for Oblique Derivative Problems.." Mathematische Zeitschrift 101 (1967): 103-122. <>.

author = {Borrelli, Robert L.},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {103-122},
title = {The ...-Fredholm Property for Oblique Derivative Problems.},
url = {},
volume = {101},
year = {1967},

AU - Borrelli, Robert L.
TI - The ...-Fredholm Property for Oblique Derivative Problems.
JO - Mathematische Zeitschrift
PY - 1967
VL - 101
SP - 103
EP - 122
KW - partial differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.